# SDR SWIA2020020348113

- Difficulty date: December 10, 2019
- Submitted: February 3, 2020
- Operation: Air carrier
- Aircraft: N487CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7729
- Aircraft time: 33,427 hours, 32,142 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Step
- Condition: Dented
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL STEP FACE ON PAX DOOR ARE DENTED       (C-CHECK)   RO:1/29/2020APPLIED PAINT STRIPPER TO REMOVE FINISH ON PAX DOOR STEPS  REF CRJ200 SRM. PAX DOOR STEPS 832AT AND 832DT WERE FOUND TO BE WITHIN LIMITS REF CRJ-200-SRM. PAX DOOR STEPS 832CT AND 832BT WERE FOUND TO BE OUT OF LIMITS REF CRJ-200-SRM. REPLACED PAX DOOR STEPS  832CT AND 832BT REF CRJ-200-SRM AND SEE CONTINUATION CARD FOR DETAILS
